# SDR WTAA950330

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Serv Door
- Part number: 12016900010
- Condition: Unsecured
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LAX - TAKEOFF ABORTED WITHOUT INCIDENT.  SERVICE DOOR LIGHT ILLUMINATED DURING TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE RESECURED FUEL SERVICE DOOR CAM LOCK.  AIRCRAFT RETURNED TO SERVICE.  (M)
